# SDR AALA20090609TUL50

- Difficulty date: June 8, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 53,295 hours, 27,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED.  REPAIRED PER EA MD80-53-006456.
